# SDR IPXA2021020865471

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,653 hours, 19,818 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3108503
- Part serial: NSN
- Condition: Cracked
- Location: A/C Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ARH AIR CONDITIONING DOOR JAMB CORNER SKIN CRACK REPAIRREPAIRED PER EO MD11-5330-78847-C.
